# SDR SCNA20150927132

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 37,641 hours, 19,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 1008-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16R BS 1008-1016 HAS CHAFED EDGE ON AFT TOP FLANGE AND BENT AFT BOTTOM FLANGE.  CONTOURED BOTTOM FLANGE AND BLENDED CHAFE.
